# SDR AUS20011110

- Difficulty date: October 8, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 4004626
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CORRODED IN AREA BETWEEN TORQUE TUBE AND LOWER END CAP.
